# SDR IPXA2024112792263

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 83,711 hours, 19,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR DENT/BENT TOP LEFT APPROX. 2 1/4 IN BY 1 1/4 IN.  INSTALLED L1 DOOR IAW AMM 52-11-02.  OPS CHECK GOOD.  DOOR SLIDE PIN REMOVED AND STOWED.
